# SDR ASOA2013020402952

- Difficulty date: January 14, 2013
- Submitted: February 4, 2013
- Operation: Air carrier
- Aircraft: N131EV
- Make and model: Cndair CL6002D24
- Aircraft serial: 15217
- Aircraft time: 10,186 hours, 6,701 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WIRE BROKEN ON LIGHT FROM OVERWING FAIRING FS768-FS801 PANEL 171CL.  INSTALLED SERVICABLE CONTACT (PN 1841-1-5620) ONTO THE ELECTRICAL LEADS FOR THE EXTERNAL EMERGENCY LIGHT ON THE OVER WING FARING PANEL 171CL (AFT LIGHT) IAW ESPM 20-16-00 STEP 5 (LIGHT DS102).   PERFORMED OPS TEST OF THE EMERGENCY LIGHTS IAW AMM 33-51-00-710-802.  OPS TEST GOOD.
